Panadol Actifast (20 caplets)

S$ 9.50
  • Absorbed twice as fast
  • Speedy relief of headache and pain
  • Gentle on stomach
Share this to:

Panadol Actifast caplets contain Paracetamol which relieves pain and fever.

The caplets have been specially formulated so that Paracetamol is absorbed into the bloodstream at least twice as fast* as from ordinary Paracetamol tablets, providing faster pain relief. Like other Panadol products, Panadol ActiFast is gentle on your stomach.

Each Caplet contains

-Paracetamol = 500mg

-Potassium Sorbate = 0.6mg

Pandaol Actifast can be used for:

+Headache

+Pain

Write Your Own Review
You're reviewing:Panadol Actifast (20 caplets)
Your Rating

We found other products you might like!